# SDR UALA2012021000792

- Difficulty date: February 10, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 66,114 hours, 11,973 cycles
- Engine: Pwa PW4077
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L OUTSIDE DOOR METAL THRESHOLD DAMAGED, 3 INCH BY 3 INCH PIECE BROKEN OFF, AFT CORNER AREA.  REPLACED SCUFF PLATE.  SCUFF PLATE IS SECURED AND SEALED REF MM 53-11-01 AND METHOD 3.
